MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LUX-Dx II+?; Insertable Cardiac Monitor

BOSTON SCIENTIFIC CORPORATION LUX-Dx II+?; Insertable Cardiac Monitor
Model Number M312
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this insertable cardiac monitor (icm) device was interrogated and showed end of service.Technical services recommended device replacement and requested the device be returned for analysis.Additional information indicated that the patient had been wearing a magnet over the implant area since the time of implant.The potential effects were discussed; patient education and physician notification were recommended.No adverse patient effects were reported.This icm remains in service.
 
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.

Brand Name
LUX-Dx II+?
Common Device Name
Insertable Cardiac Monitor
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50885288
Report Number2124215-2026-50934
Device Sequence Number18589770
Product Code MXD
UDI-Device Identifier00802526620706
UDI-Public(01)00802526620706(17)260906
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K231328
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/06/2026
Device Model NumberM312
Device Catalogue NumberM312
Device Lot Number143451
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/24/2026
Date Device Manufactured03/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age83 YR
Patient SexMale